Hi, My name is Regina. I had the essure procedure May 2013. At first everything seemed to be fine, then came the mood swings, extended menstral cycles, and dizziness. I’ve always suffered from migraines, but lately my headaches are followed by dizzy spells and my vision is impaired, not migraines but regular headaches. Just last month, I had a CT scan of my brain and everything was normal. For the past two weeks I’ve been on my cycle non-stop. My stomach has swollen and will not go down, I feel depressed and can’t seem to get control of the situation this procedure has caused. My sex drive has diminished and this is causing problems in my marriage.
I eat healthy and workout but cannot seem to get the swelling down in my stomach. Since the procedue, I now weight 158 lbs, this is the biggest I’ve ever been in my life, thanks to the essure. My plans are to get my tubes removed so the coils will no longer have an affect on my mood, and body. I haven’t had a normal cycle since the procedure. I start spotting mid-week and my cycle want come on until the end of the following week. Most women have always suffered from PMS, but not me, until this procedure. My cycle was always normal and no PMS’ing ever. This procedure was the worst thing I could have ever done to by body.
I would like to encourage every women to research all alternatives to birth control in depth and not rely on what the doctors says because clearly they will not tell the complete details of the side effects.